t3 only

Hi going into 5 th week of stoping thyroxine ,taking t3 only ,gone up to 30 mcg t3 (was taking 50 mcg thyroxine and 20 mcg t3).10 mcg at 0700.10 mcg 1330,10 mcg 1830.

Feel really rough and the most awful indigestion ,really painful.Had this for 2 weeks now ,been on t3 /4 since jan this year went t3 only 5 weeks ago.

Do I feel rough due to stopping thyroxine and not enough t3,pulse 74 temp 36.2 - 36.7,no palpatations , face feels hot and red though.Pulse has been dropping to 68 late evening.My pulse used to be about 80 .This indigestion is getting me down as do not want to stop t3.Is t3 causing this or causing something in my body to cause it.

2 Replies

  • I wish I knew the answer to reassure you. It could be that your are under replaced but it could also be other things. It would be wise to have this investigated. It could be several different things such as low stomach acid, hiatus hernia, etc.

    I hope you find out what it is so you can find the right approach to treating it.

    Carolyn x

  • Thanks Carolyn,going to gp this week for bloods,think I am under rplaced though,cannot raise dose till then.

You may also like...